# SDR UIEA2021020300219

- Difficulty date: February 2, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,343 hours, 19,669 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: ETJ99GGE1
- Part serial: L20627
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT FIRST ATTEMPT, APU OIL ADD.  R & R APU OIL QTY TRANSMITTER IAW AMM 49-94-04-004-001.  OPS CHECKED NORMAL AT THIS TIME.
